# SDR UIEA2020011600051

- Difficulty date: January 12, 2020
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 85,624 hours, 15,186 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Dented
- Location: Lt Blg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BODY GEAR I/B STRUT DOOR (PNL 751) HAS A DENT 8" BELOW SERVICING CHART. REPAIRED DAMAGED SKIN PER SRM 52-80-01-2R-1 FIG 201, SHEETS 1-3, AND REPAIRED INTERNAL RIB PER SRM 51-70-11-0G-0 FIG 1 SHEETS 1-11.
